I can't get a diagnosis please help!
Early March I started to get pains on the right side of my abdomen, I was under a lot of stress and thought it was just my appendix. I was out of town and there was no doctors so I waited. I lost my appetite completely and would try to eat at least eat once a day. 2 weeks later I had lost about 15 pounds.
That was when I noticed the swelling had spread to my back and up to my ribs and down to my hip. Where it had hurt before, the middle right side there was now a mass or ball. It hurts whenever I touch it or lay on it. Its also always hot. When I went to the doctor all they said was that it might be a urinary tract infection! And they dismissed me.
It has been 2 weeks and since the doctor had pushed on the masses I've been in even more pain.
I haven't been able to eat anything but fruit and water, everything else makes me sick to my stomach.
Even though I barely eat, I've gained all my weight back plus about 5 lbs!
The pain has spread in about a week to my belly button and in the past week has began to spread to my left side also where masses have developed.
There are some masses above my belly button and when I lay down on any side it gets really painful and even more swollen.
My stomach had been somewhat flat, and now looks heavily bloated and swollen.
I am very fatigued and almost always have a fever.
NO PAIN MEDICINE WILL WORK. I was given Vicodin and Tylenol, even Darvacet. It doesn't take any of the pain away at all.
There are noticeable masses, or large lumps all over my stomach (abdomen). Some are hard and others just seem on the top.
Please let me know what it could be! There could be some things I haven't noticed that are connected so please ask me if there are any other symptoms. I have an appt with my doctor and I've asked him for a CT scan but I'm afraid he'll just tell me he can't see anything and dismiss me too.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?